Medicine · 2020
Osimertinib induced cardiomyopathy: A case report.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Shinomiya Shun, Kaira Kyoichi, Yamaguchi Ou, Ishikawa Keitaro, Kagamu Hiroshi
Аннотация
RATIONALE: Cardiotoxicity related to osimertinib, including cardiac failure, QT prolongation, and atrial fibrillation, has been reported as an extremely rare incidence in patients with advanced non-small cell lung cancer (NSCLC). However, little is known about the occurrence of osimertinib-induced cardiomyopathy.
PATIENT CONCERNS: A 76-year old woman was treated with afatinib (40 mg/day) as the 1st line treatment due to recurrence after surgical resection for pulmonary adenocarcinoma. However, she experienced recurrence with positive T790 M, and osimertinib (80 mg/day) was administered as the 2nd line therapy.
DIAGNOSIS: Four months after osimertinib initiation, she complained of fever and progressive dyspnea, and a diagnostic endomyocardial biopsy confirmed non-specific cardiomyopathy, indicating osimertinib-induced cardiomyopathy.
INTERVENTIONS AND OUTCOMES: She was treated with furosemide, carvedilol, and enalapril, and her cardiac function, her symptoms, and condition improved 3 weeks after the withdrawal of osimertinib.
LESSONS: Physicians should be alert of the cardiomyopathy-causing potential of osimertinib in advanced NSCLC patients.
PATIENT CONCERNS: A 76-year old woman was treated with afatinib (40 mg/day) as the 1st line treatment due to recurrence after surgical resection for pulmonary adenocarcinoma. However, she experienced recurrence with positive T790 M, and osimertinib (80 mg/day) was administered as the 2nd line therapy.
DIAGNOSIS: Four months after osimertinib initiation, she complained of fever and progressive dyspnea, and a diagnostic endomyocardial biopsy confirmed non-specific cardiomyopathy, indicating osimertinib-induced cardiomyopathy.
INTERVENTIONS AND OUTCOMES: She was treated with furosemide, carvedilol, and enalapril, and her cardiac function, her symptoms, and condition improved 3 weeks after the withdrawal of osimertinib.
LESSONS: Physicians should be alert of the cardiomyopathy-causing potential of osimertinib in advanced NSCLC patients.
Предметные рубрики MeSH
AcrylamidesAdenocarcinoma of LungAdrenergic beta-AntagonistsAfatinibAgedAngiotensin-Converting Enzyme InhibitorsAniline CompoundsCardiomyopathiesCarvedilolDiureticsEnalaprilFemaleFurosemideHumansLung NeoplasmsProtein Kinase InhibitorsRecurrenceTreatment OutcomeWithholding TreatmentIndolesPyrimidines